# SDR 95ZZZM373

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 70.9 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE AFT LOWER SKIN CRACKED INBOARD OF NR 2 ENGINE PYLON AT WING STATION XS1 70.900 AT AFT ROW OF ATTACH FASTENERS, 1.5 INCH CRACK.  STOP DRILLED CRACK, TREATED AND PRIMED AREA.  FABRICATED AND INSTALLED 5 INCH BY 7 INCH 7075-T6 .071 INCH DOUBLER IAW SRM 57-2-0.
